# SDR USAA070542

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601284
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 34.5 INCHES FROM I/B END TO 53 INCHES FROM I/B END OF SLAT AT I/B AUX TRACK NR 6 SLAT HAS CRACK.  REMOVED DAMAGE & INSTALLED DOUBLER & FILLER PER SRM 57-43-01, REP 6, 51-20-01, DEFECT SIZE:  8 INCHES.
